# SDR DL76S002287

- Difficulty date: November 19, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 45,272 hours, 22,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3520
- Condition: Punctured
- Location: Fs 400, S-33r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 390-412 / STRG. 33R-34R :   PUNCTURE REPAIR .  THE FUSELAGE SKIN WAS PUNCTURED BY GROUND EQUIPMENT BETWENN FS 390 & 412 AND BETWEEN STRINGERS 33R & 34R. THE DAMAGE WAS REMOVED WITH A 12 INCH X 7 INCH SKIN CUTOUT.  THE CUTOUT WAS    REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER    ER/A 379323-14.
